Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12566
Title: Corrigendum to "Structural sensitivity of biological models revisited" [J. Theor. Biol. 283 (2011) 83-91]
Authors: Cordoleani, F
Nerini, D
Gauduchon, M
Poggiale, J-C
Morozov, A
First Published: 7-May-2012
Citation: JOURNAL OF THEORETICAL BIOLOGY, 2012, 300, pp. 376-376
DOI Link: 10.1016/j.jtbi.2011.12.025
ISSN: 0022-5193
eISSN: 1095-8541
Links: http://hdl.handle.net/2381/12566
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.